Communications in Mathematical Physics

Semiclassical quantum mechanics. I. The $\hbar \rightarrow 0$ limit for coherent states

G. A. Hagedorn

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 71, Number 1 (1980), 77-93.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103907396

Mathematical Reviews number (MathSciNet)
MR0556903

Zentralblatt MATH identifier
0445.70018

Subjects
Primary: 81C99
Secondary: 58G99

Citation

Hagedorn, G. A. Semiclassical quantum mechanics. I. The $\hbar \rightarrow 0$ limit for coherent states. Comm. Math. Phys. 71 (1980), no. 1, 77--93. https://projecteuclid.org/euclid.cmp/1103907396


Export citation